# SDR DHL2004806527

- Difficulty date: January 6, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP T/E DENTED AT STA XF 391.000.  REMOVED DENTED T/E IAW SRM 51-1-21 PG 1.  FABRICATED NEW T/E (6061T6AL 0.032) IAW SRM 57-1-0 PG 1, SRM 57-7-1 PG 2.  CLEANED, TREATED AND PRIMED INTERNAL AREA IAW SRM 51-1-8B.  INSTALLED NEW T/E WITH NEW FASTENERS IAW SRM 57-7-1 PG 2, SRM 51-1-21 PG 1, SRM 51-1-21A PG 4.
